Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016, Article ID 4156072, 28 pages
http://dx.doi.org/10.1155/2016/4156072
Research Article

Anomalous Localized Resonance Phenomena in the Nonmagnetic, Finite-Frequency Regime

1Department of Mathematics, University of Houston, Houston, TX 77204, USA
2Institute for Mathematics and Its Applications, University of Minnesota, College of Science and Engineering, Minneapolis, MN 55455, USA

Received 23 May 2016; Accepted 7 August 2016

Academic Editor: Jacopo Bellazzini

Copyright © 2016 Daniel Onofrei and Andrew E. Thaler. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Daniel Onofrei and Andrew E. Thaler, “Anomalous Localized Resonance Phenomena in the Nonmagnetic, Finite-Frequency Regime,” Advances in Mathematical Physics, vol. 2016, Article ID 4156072, 28 pages, 2016. https://doi.org/10.1155/2016/4156072.